# SDR DALA2015040902724

- Difficulty date: April 4, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 53,436 hours, 23,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED FS 1510, LBL-16-RBL- 16. REPAIRED FLOOR SUPPORTS IAW ERA 332525-14MA, REV D.
